# SDR SWAA053791

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 18,630 hours, 10,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810
- Part serial: WN0008
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED R2 WINDOW AND HEAT CONTROLLER PER MM.
